C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV (SMALL VEINS); PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by medwatch called to bedside by ivt rn due to leaking noted at insertion site.Upon assessment of line with dressing on, significant leaking coming from insertion site when flushed.Dressing taken down, statlock removed, and site cleansed.Catheter originally placed at level of hub, catheter retracted 2cm to reveal catheter break site.Catheter with visible break near 0cm marking on catheter.Catheter then removed an additional 5cm to accommodate placing clamp above break site.Betadine gauze and sterile gauze placed above break with non-serrated clamp.Site dressed with occlusive dressing and biopatch.Hub secured external to dressing, picu attending md immediately notified, planning to place order for ir consult.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.